# SDR SWAA2025092416765

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 64,478 hours, 41,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ON BULKHEAD NEAR FWD ENTRY DOOR FOUND MISSING.   REPLACED COVER IAW AMM 33-51-01.
